# SDR REXA2020042800560

- Difficulty date: April 14, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED FROM FS 280 - FS 364.
REMOVED AND REPLACE STR 26 FROM FS 280 - FS 364 IAW CRJ 900 SRM'S 51- 40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01. WVAC  STAMP
